EconPapers    
Economics at your fingertips  
 

σ -porosity in monotonic analysis with applications to optimization

A. M. Rubinov

Abstract and Applied Analysis, 2005, vol. 2005, 1-19

Abstract:

We introduce and study some metric spaces of increasing positively homogeneous (IPH) functions, decreasing functions, and conormal (upward) sets. We prove that the complements of the subset of strictly increasing IPH functions, of the subset of strictly decreasing functions, and of the subset of strictly conormal sets are σ -porous in corresponding spaces. Some applications to optimization are given.

Date: 2005
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2005/367027.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2005/367027.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:367027

DOI: 10.1155/AAA.2005.287

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:367027